Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 210, NWS Tulsa, OK

October 2, 20147 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 2:28 PM CDT for 7 counties in Oklahoma. It was in force for 47 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 2:28 PM CDT (19:28 UTC)
Expired
Oct 2, 2014, 3:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Craig County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 2:30 PM CDTHAIL 1Owasso, OKNICKEL TO QUARTER SIZE HAIL COVERING THE GROUND EAST OF OWASSO.
Oct 2, 2:31 PM CDTTSTM WND DMGE Broken Arrow, OKTREE AND TREE LIMBS OVER THE ROAD AT 75TH ST AND 257TH ST
Oct 2, 2:35 PM CDTHAIL 1.75Owasso, OKON THE NORTHEAST SIDE OF OWASSO.
Oct 2, 2:37 PM CDTHAIL 16 Ene Owasso, OK
Oct 2, 2:45 PM CDTTSTM WND DMGCoweta, OKTREE AND ROOF DAMAGE NEAR COWETA, AT THE INTERSECTION OF 101ST AND 225TH STREETS.
Oct 2, 2:51 PM CDTTSTM WND DMGInola, OKPART OF A ROOF MISSING FROM A HOME
Oct 2, 2:52 PM CDTTSTM WND DMGCoweta, OKPOWER POLE SNAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 12:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2054 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WUUS54 KTSA 021928
SVRTSA
OKC035-097-101-111-131-143-145-022015-
/O.NEW.KTSA.SV.W.0210.141002T1928Z-141002T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  MAYES COUNTY IN NORTHEAST OKLAHOMA...
  EXTREME NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  EASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 315 PM CDT

* AT 225 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OWASSO TO ONETA TO PRESTON...AND MOVING NORTHEAST AT
  45 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...VERDIGRIS...BALD HILL...
  STONEBLUFF...CLAREMORE...COWETA...TIAWAH...INOLA...HASKELL...
  FOYIL...CHOSKA...BUSHYHEAD...REDBIRD...CHELSEA...CHOUTEAU...
  PORTER...PRYOR...MAZIE...ADAIR...SNOWDALE STATE PARK...BIG CABIN...
  WAGONER...MURPHY...DISNEY LITTLE BLUE STATE PARK...CHEROKEE STATE
  PARK...SPAVINAW STATE PARK...DISNEY...LANGLEY...PENSACOLA...
  STRANG...SPAVINAW...SALINA...ROSE...LOCUST GROVE...KETCHUM AND
  VINITA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 226 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3673 9500 3624 9501 3616 9507 3616 9512
      3607 9515 3607 9521 3589 9531 3563 9609
      3599 9593 3634 9588
TIME...MOT...LOC 1929Z 244DEG 38KT 3630 9574 3604 9570
          3576 9591

HAIL...1.00IN
WIND...70MPH

$$
3 follow-up statements
220 
WWUS54 KTSA 021942
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU OCT 2 2014

OKC035-097-101-111-131-143-145-022015-
/O.CON.KTSA.SV.W.0210.000000T0000Z-141002T2015Z/
CRAIG OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-
WAGONER OK-
242 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAGONER...
SOUTHEASTERN TULSA...ROGERS...NORTHEASTERN OKMULGEE...EXTREME
NORTHWESTERN MUSKOGEE...MAYES AND SOUTHEASTERN CRAIG COUNTIES UNTIL
315 PM CDT...

AT 238 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLAREMORE TO 7 MILES SOUTHWEST OF INOLA TO BALD
HILL...AND MOVING NORTHEAST AT 45 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED. QUARTER HAIL WAS REPORTED EAST OF OWASSO   
         AT 237 PM.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TIAWAH...COWETA...INOLA...
  HASKELL...FOYIL...CHOSKA...BUSHYHEAD...REDBIRD...CHOUTEAU...
  CHELSEA...PORTER...PRYOR...MAZIE...ADAIR...SNOWDALE STATE PARK...
  BIG CABIN...WAGONER...MURPHY...DISNEY LITTLE BLUE STATE PARK...
  CHEROKEE STATE PARK...SPAVINAW STATE PARK...DISNEY...LANGLEY...
  PENSACOLA...STRANG...SPAVINAW...SALINA...ROSE...LOCUST GROVE...
  KETCHUM AND VINITA

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS WESTERN WAGONER COUNTY. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3673 9500 3624 9501 3616 9507 3616 9512
      3607 9515 3607 9521 3589 9531 3574 9590
      3600 9580 3637 9581
TIME...MOT...LOC 1941Z 244DEG 38KT 3636 9560 3610 9556
          3582 9577

HAIL...1.25IN
WIND...80MPH

$$
157 
WWUS54 KTSA 021955
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT THU OCT 2 2014

OKC101-111-143-022004-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-141002T2015Z/
MUSKOGEE OK-OKMULGEE OK-TULSA OK-
255 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA...
NORTHEASTERN OKMULGEE AND EXTREME NORTHWESTERN MUSKOGEE COUNTIES IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3673 9500 3624 9501 3616 9507 3616 9512
      3607 9515 3607 9521 3589 9531 3586 9579
      3651 9543
TIME...MOT...LOC 1954Z 244DEG 38KT 3642 9545 3616 9541
          3588 9562

$$

OKC035-097-131-145-022015-
/O.CON.KTSA.SV.W.0210.000000T0000Z-141002T2015Z/
CRAIG OK-MAYES OK-ROGERS OK-WAGONER OK-
255 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAGONER...
SOUTHEASTERN ROGERS...MAYES AND SOUTHEASTERN CRAIG COUNTIES UNTIL 315
PM CDT...

AT 252 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOYIL TO INOLA TO HASKELL...AND MOVING NORTHEAST AT 45
MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...REDBIRD...CHOUTEAU...PRYOR...
  MAZIE...ADAIR...SNOWDALE STATE PARK...WAGONER...BIG CABIN...DISNEY
  LITTLE BLUE STATE PARK...CHEROKEE STATE PARK...SPAVINAW STATE
  PARK...DISNEY...LANGLEY...PENSACOLA...STRANG...SPAVINAW...SALINA...
  ROSE...LOCUST GROVE...KETCHUM...VINITA AND MURPHY

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 254 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS SOUTHERN ROGERS COUNTY AND SOUTHWESTERN MAYES 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 3673 9500 3624 9501 3616 9507 3616 9512
      3607 9515 3607 9521 3589 9531 3586 9579
      3651 9543
TIME...MOT...LOC 1954Z 244DEG 38KT 3642 9545 3616 9541
          3588 9562

HAIL...1.00IN
WIND...80MPH

$$
942 
WWUS54 KTSA 022006
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT THU OCT 2 2014

OKC035-097-131-145-022015-
/O.CON.KTSA.SV.W.0210.000000T0000Z-141002T2015Z/
CRAIG OK-MAYES OK-ROGERS OK-WAGONER OK-
306 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WAGONER...SOUTHEASTERN ROGERS...MAYES AND SOUTHEASTERN CRAIG COUNTIES
UNTIL 315 PM CDT...

AT 303 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ADAIR TO CHOUTEAU TO PORTER...AND MOVING NORTHEAST AT
55 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MURPHY...SNOWDALE STATE
  PARK...WAGONER...BIG CABIN...SALINA...LOCUST GROVE...STRANG...
  DISNEY LITTLE BLUE STATE PARK...CHEROKEE STATE PARK...SPAVINAW
  STATE PARK...DISNEY...LANGLEY...SPAVINAW...ROSE...KETCHUM...VINITA
  AND PENSACOLA

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 257 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS SOUTHERN MAYES COUNTY. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3673 9500 3624 9501 3616 9507 3616 9512
      3607 9515 3607 9521 3589 9531 3587 9565
      3651 9543
TIME...MOT...LOC 2005Z 237DEG 48KT 3645 9528 3619 9524
          3591 9545

HAIL...0.88IN
WIND...80MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Oct 2, 12:19 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT THU OCT 2 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9
HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH
HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH
AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD
FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND
EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND
NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE
TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS
WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE
THEY LIFT.

&&

.PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/

..UPDATE...

DISCUSSION...

MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL
AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE
OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING
THIS QUITE WELL.

LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT
THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND
INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF
THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN
PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE
NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW
ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE
MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF
THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD
TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE
MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE
EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY
WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE
TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH.

THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR
OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING
VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE
THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD
NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL
SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS.

PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND
EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS.

PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/

DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND
TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT
THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE
LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE
SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA
SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS
FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS
COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST
LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT
INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK
TOWARD THE END OF THIS FORECAST.

LACY

PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/

DISCUSSION...
ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING
LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF
EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH
THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT
SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY.
APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR
SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE
FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT
CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE
EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE
SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER
EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL
AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT-
LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF
SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS.

FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING
WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP
LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL
HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA
FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS...
ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND
LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY
AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH.

A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN
VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER
RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE
NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO
WHAT WE SAW THE LAST COUPLE OF DAYS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....05
AVIATION...22
Hazardous weather outlook, Oct 2, 12:50 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT THU OCT 2 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT THU OCT 2 2014

...SIGNIFICANT SEVERE STORM POTENTIAL CONTINUES THROUGH EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...ALONG AND EAST OF HIGHWAY 75.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SIGNIFICANT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON AND INTO EARLY EVENING ACROSS MOST OF EASTERN OKLAHOMA
AND WESTERN ARKANSAS. A LINE OF THUNDERSTORMS IS EXPECTED TO
DEVELOP BY MID AFTERNOON VERY NEAR THE HIGHWAY 75 CORRIDOR ALONG
A COLD FRONT...SWEEPING THROUGH EASTERN OKLAHOMA THIS
AFTERNOON...AND REACHING WESTERN ARKANSAS BY EARLY EVENING.
DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS.
ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ISOLATED STORMS AHEAD
OF THE MAIN LINE AND ALSO ALONG THE LEADING EDGE OF THE LINE
ITSELF. LOCALLY HEAVY RAIN AND FLOODING MAY OCCUR...ESPECIALLY
ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SAW
A LOT OF RAIN EARLIER THIS MORNING. THE STORMS AND THE SEVERE
WEATHER THREAT WILL END BY MID TO LATE EVENING...AS DRIER AIR
MOVES INTO THE REGION BEHIND THE FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY
COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY.
OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND
AND AT LEAST THE EARLY PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 2, 2:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             BENTONVILLE             36.37N 94.21W
10/02/2014  E1.00 INCH       BENTON             AR   PUBLIC

            PEA TO QUARTER SIZE HAIL

&&

DMJ
Local storm report, Oct 2, 2:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
210 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             BENTONVILLE             36.37N 94.21W
10/02/2014  E1.00 INCH       BENTON             AR   PUBLIC

            PEA TO QUARTER SIZE HAIL

&&

DMJ
Special weather statement, Oct 2, 2:12 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
212 PM CDT THU OCT 2 2014

OKZ065-066-071-021945-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
212 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
HENRYETTA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON AND PIERCE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3557 9587 3544 9563 3518 9598 3518 9599
      3529 9599 3528 9616 3529 9617
TIME...MOT...LOC 1913Z 225DEG 43KT 3526 9604
Special weather statement, Oct 2, 2:15 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT THU OCT 2 2014

OKZ062-067-022000-
MAYES OK-WAGONER OK-
215 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     MAYES AND NORTHEASTERN WAGONER

AT 215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MAZIE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MAZIE...MURPHY...CHOUTEAU...LOCUST
GROVE...ROSE...SALINA AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3627 9500 3622 9501 3616 9510 3616 9512
      3615 9512 3601 9533 3608 9545 3643 9523
TIME...MOT...LOC 1915Z 223DEG 37KT 3607 9535
Special weather statement, Oct 2, 2:26 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT THU OCT 2 2014

ARZ002-022000-
CARROLL AR-
226 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL

AT 226 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF EUREKA SPRINGS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...OAK
HILL...PLEASANT RIDGE...EUREKA SPRINGS...URBANETTE...GRANDVIEW...
BUSCH AND BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3630 9376 3641 9387 3651 9381 3650 9332
TIME...MOT...LOC 1926Z 228DEG 32KT 3639 9374
Local storm report, Oct 2, 2:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     TAHLEQUAH               35.92N 94.97W
10/02/2014                   CHEROKEE           OK   EMERGENCY MNGR

            LARGE TREE LIMBS AND SOME TREES DOWN IN A TRAILER PARK ON
            THE WEST SIDE OF TAHLEQUAH. SOME OF THE TRAILERS WERE
            DAMAGED. ROOF BLOWN OFF A SHED AT TAHLEQUAH HS.

1220 PM     HAIL             TAHLEQUAH               35.92N 94.97W
10/02/2014  E1.00 INCH       CHEROKEE           OK   EMERGENCY MNGR

            HAIL AT TAHLEQUAH HS.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 12:31 AM CDTSpecial Weather StatementTSAOsage29 min
Oct 2, 1:07 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 2, 1:24 AM CDTSpecial Weather StatementTSANowata36 min
Oct 2, 2:24 AM CDTSpecial Weather StatementTSACraig36 min
Oct 2, 2:26 AM CDTSpecial Weather StatementTSACraig, Nowata34 min
Oct 2, 3:12 AM CDTSpecial Weather StatementTSAOsage33 min
Oct 2, 3:32 AM CDTSpecial Weather StatementTSAPawnee28 min
Oct 2, 3:40 AM CDTAreal Flood AdvisoryTSACraig4 hr
Oct 2, 5:12 AM CDTSpecial Weather StatementTSACreek33 min
Oct 2, 8:44 AM CDTSpecial Weather StatementTSACherokee31 min
Oct 2, 8:57 AM CDTSpecial Weather StatementTSACraig33 min
Oct 2, 9:35 AM CDTSpecial Weather StatementTSAOkfuskee40 min
Oct 2, 10:13 AM CDTSpecial Weather StatementTSAOkfuskee47 min
Oct 2, 10:35 AM CDTSpecial Weather StatementTSAOkmulgee40 min
Oct 2, 11:12 AM CDTSpecial Weather StatementTSAOkmulgee33 min
Oct 2, 11:52 AM CDTSpecial Weather StatementTSAOkfuskee38 min
Oct 2, 12:02 PM CDTSpecial Weather StatementTSATulsa, Wagoner28 min
Oct 2, 12:13 PM CDTSevere Thunderstorm WarningTSACherokee32 min
Oct 2, 12:17 PM CDTSpecial Weather StatementTSAOsage43 min
Oct 2, 12:32 PM CDTSpecial Weather StatementTSARogers, Tulsa43 min
Oct 2, 12:38 PM CDTSpecial Weather StatementTSATulsa37 min
Oct 2, 12:40 PM CDTSpecial Weather StatementTSAPittsburg35 min
Oct 2, 12:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Oct 2, 1:02 PM CDTSpecial Weather StatementTSACreek, Nowata, Osage, Tulsa, Washington43 min
Oct 2, 1:17 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware28 min
Oct 2, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington61 min
Oct 2, 1:30 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 1:37 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner53 min
Oct 2, 1:46 PM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa44 min
Oct 2, 1:57 PM CDTSpecial Weather StatementTSANowata, Washington48 min
Oct 2, 1:59 PM CDTSpecial Weather StatementTSAPushmataha31 min
Oct 2, 2:03 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha42 min
Oct 2, 2:12 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Oct 2, 2:15 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 2:33 PM CDTSpecial Weather StatementTSALatimer42 min
Oct 2, 2:41 PM CDTSpecial Weather StatementTSAPittsburg49 min
Oct 2, 2:43 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore30 min
Oct 2, 2:48 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg57 min
Oct 2, 2:51 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers17 min
Oct 2, 2:52 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee38 min
Oct 2, 2:57 PM CDTSpecial Weather StatementTSAMuskogee33 min
Oct 2, 3:00 PM CDTSevere Thunderstorm WarningTSADelaware45 min
Oct 2, 3:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah41 min
Oct 2, 3:17 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Ottawa, Wagoner43 min
Oct 2, 3:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Oct 2, 3:44 PM CDTSpecial Weather StatementTSAAdair46 min
Oct 2, 3:46 PM CDTSpecial Weather StatementTSALatimer44 min
Oct 2, 3:49 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes56 min
Oct 2, 3:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore41 min
Oct 2, 3:50 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes55 min
Oct 2, 3:50 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware27 min
Oct 2, 3:59 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg91 min
Oct 2, 3:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee31 min
Oct 2, 4:10 PM CDTSpecial Weather StatementTSAChoctaw35 min
Oct 2, 4:13 PM CDTSevere Thunderstorm WarningTSAPittsburg32 min
Oct 2, 4:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah24 min
Oct 2, 4:28 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha47 min
Oct 2, 4:34 PM CDTSpecial Weather StatementTSASequoyah26 min
Oct 2, 4:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Oct 2, 4:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg46 min
Oct 2, 5:00 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha45 min
Oct 2, 5:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah43 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSALeFlore43 min
Oct 2, 5:54 PM CDTSpecial Weather StatementTSASequoyah36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.